sexologist-icon
Pregnancy problm
After pregnancy test positive she used mankind unwanted kit at one top tablet on 2 September at 8pm with milk 24 hrs later small 2 tablet mith milk at same time 8pm and 2 small tablet in the morng 4 Sept at 8am, she feel heavy pain nd vomiting but not  bleeding on 5 sept at 10pm having heavy period nd pain. Is this ok?
79 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Guninder kaur
Gynecologist 16 yrs exp Ghaziabad
yes  bleeding  is  heavy  wid  paain  after  taking  these  pills.  it  may  continue  for  7  -10  days. make  aire  to  go  for  one  ultrasound  around  20  sep  to see  its  complete  or  not. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.